Asymptotic behavior of higher-order neutral difference equations with general arguments

Authors

  • G. E. Chatzarakis School Ped. and Technol. Education, Athens, Greece
  • H. Khatibzadeh Univ. Zanjan, Iran
  • G. N. Miliaras Amer. Univ. Athens, Greece
  • I. P. Stavroulakis Univ. Ioannina, Greece

Abstract

We study the asymptotic behavior of solutions of the higher-order neutral difference equation Δm[x(n)+cx(τ(n))]+p(n)x(σ(n))=0,Nm2,n0, where τ(n) is a general retarded argument, σ(n) is a general deviated argument, cR;(p(n))n0 is a sequence of real numbers, denotes the forward difference operator x(n)=x(n+1)x(n); and j denotes the jth forward difference operator j(x(n)=(j1(x(n))) for j=2,3,,m. Examples illustrating the results are also given.

Published

25.03.2013

Issue

Section

Research articles

How to Cite

Chatzarakis, G. E., et al. “Asymptotic Behavior of Higher-Order Neutral Difference Equations With General Arguments”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 3, Mar. 2013, pp. 430-5, https://umj.imath.kiev.ua/index.php/umj/article/view/2429.